# SDR 20000329SH047

- Difficulty date: February 24, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N49CJ
- Make and model: Cessna 525
- Aircraft serial: 5250049
- Aircraft time: 2,467 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 631700348
- Condition: Cracked
- Location: Hyd System
- Part time: 2,467 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR RETRACTION, BOTH HYDRAULIC FLOW AND LOW PRESSURE ANNUNCIATOR LIGHTS ILLUMINATED.  FLIGHT WAS ABORTED AND DIVERTED BACK TO PHF (ORIGINATING AIRPORT).  LANDING GEAR WAS EXTENDED BY THE EMERGENCY EXTENSION SYSTEM WITH NO FURTHER ABNORMALTIES.  MAIN SYSTEM HYDRAULIC FAILURE AS A RESULT OF CRACKED PRESSURE SUPPLY TUBE, PN 6317003-48, TO LOADING VALVE (BYPASS VALVE).  FAILED TUBES REPLACED WITH FACTORY-NEW PARTS.   LANDINGS:  3,710.
